# SDR N6WA2012072505

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 24,421 hours, 17,719 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PERFORMED OP'S CHECK OF PAX DOOR WARNING SYS IAW AMM 52-70-00.  P'S CHECKED GOOD,  NO MESSAGE NOTED.
